I Had a Restylane Injection for my Upper Lip Yesterday! Very Swallow and Pumpy? (photo)

I really didn't need any filler but I got silly and I told her to do just a little on the middle part of my upper lip where it drops and I guess she didn't know what ment ! she really left 2 big pump on my upper lip and now I can't even get out of the house . What anyone recommend and if I use dissolving would be even out or still alittle pump will show ! Thank you

Doctor Answers (5)

I Had a Restylane Injection for my Upper Lip Yesterday! Very Swallow and Pumpy? (photo)

+2

You either had more than just restylane injected "yesterday" or you had previous fillers. I would not use a HA dissever on you til I knew what you had done before!!!


Miami Plastic Surgeon
4.5 out of 5 stars 64 reviews

Swelling after lip filler

+1

Lump and swelling is very common after having a filler injected to the lips, it usually takes a full 2 weeks for the product to settle to see your final result. Contact your medical provider if more then two weeks past and the issue hasn't resolved. Your physician can inject an enzyme called hyaluronidase to dissolve the bump.

Kenneth B. Hughes, MD
Los Angeles Plastic Surgeon
5.0 out of 5 stars 230 reviews

Swelling following filler in the lips

+1

You are experiencing swelling following the injections, and your condition should improve. If you are not satisfied with the result after 2 weeks, any excess product can be dissolved with the enzyme hyaluronidase and your lips will appear as they did prior to treatment. I hope this helps, and I wish you the best of luck.

Paul S. Nassif, MD
Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 34 reviews

You might also like...

Restylane in Lips

+1

It appears that a too much Restylane was injected in your upper lip.  Your lips appear disproportionate.  It is possible that it is just excessively swollen, and this may subside after a few days.  If the fullness persists, then hyaluronidase (an enzyme) could be used to dissolve the Restylane away.  However, even with a very small amount of the enzyme, all the product may dissolve.

I almost never inject in the center of the upper lip. I have noticed, that even with very small amounts of product, the mid upper lip will roll out considerably and become more "duck bill" appearing. 

Steven Svehlak, MD
Los Angeles Plastic Surgeon
4.5 out of 5 stars 15 reviews

Very swollen after Restylane in lips..should improve but not sure if it will look much better

+1

It appears that too much was inject for your lip enhancement.  I think it should improve, but to the extent that it looks normal is questionable.  The upper lip is now much larger than the lower and this is not the right ratio.  Normal ratio is 40% upper, 60% lower lip.  To minimize swelling in the future, I suggest blunt cannulas for your lip restylane injections, see video.  You might need hyaluronidase to undue the poor correction.  Steve Weiner, MD, Facial Plastic Surgeon, Destin, Florida.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.5 out of 5 stars 9 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.